Loading [MathJax]/jax/output/HTML-CSS/config.js
Journals
Resources
About Us
Open Access
Go to previous page

The perturbed compound Poisson-Geometric risk model with constant interest and a threshold dividend strategy

Year:    2019

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 1 : pp. 18–24

Abstract

In this paper, the perturbed compound Poisson-Geometric risk model with constant interest and a threshold dividend strategy are considered. Firstly, the integro-differential equations with boundary conditions for the Gerber-Shiu function is discussed. Then the equation satisfying the ruin probability studied when the claim size is exponential function. Finally, Integro-differential equations with certain boundary for the moment-generation function of the present value of total dividends until ruin is derived.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22428

Journal of Information and Computing Science, Vol. 14 (2019), Iss. 1 : pp. 18–24

Published online:    2019-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: